# SDR QXEA2013030500529

- Difficulty date: March 5, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SURFACE IS CHAFED.  SANDED AFFECTED AREA IAW AMM 51-25-31-370-801, REV 40.  SMOOTHED OUT DAMAGE IAW SRM 57-23-30-02-02, REV 12. FOUND TO BE OUT OF LIMITS.  VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM PART 6 TASK 51-00-01-250-801, REV 8.  PERFORMED BOND TEST OF AFFECTED AREA NO DEFECT NOTED REF NTM 51-00-04-910-801 T1 REV 8.  BLENDS ARE FOUND TO BE WITHIN LIMITS IAW RD8/4-57-2054 ISSUE 1.  FABRICATED SHIMS IAW RD8/4-57-2054 ISSUE 1,  INSTALLED SHIMS IAW SRM 57-50-40-02-03, REV 12.
